I have been taking 40mg of Lisinopril for many years(4-5) for high blood pressure. I previously had migraines that went away after having various treatments. I wasn’t taking Lisinopril for migraines but maybe it was helping them. My doctor decreased the Lisinopril to 30mg because my blood pressure was low. My migraines have returned. Is this just a temporary adjustment or should I start 40mg again?
I would give yourself a couple weeks for your body to adjust to the changes. It may well be the change in your blood pressure that's triggering your migraine as opposed to the lisinopril itself. But even if you don't improve, don't up the dosage yourself. Talk to your Dr first. Having perpetually low blood pressure can trigger its own set of very serious problems.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - Recently diagnosed hypertension. Started lisinopril 20mg one time per day. Is?
Updated 5 Dec 2009 • 2 answers
Updated 13 Mar 2013 • 4 answers
Updated 20 Apr 2014 • 1 answer
Updated 23 Jan 2016 • 1 answer
Updated 24 Nov 2017 • 2 answers